Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    20
  • comments
    32
  • views
    8903

Accutane Month 5

runner7891

1030 views

Month 5 on Accutane (Isotretinoin) and my skin continues to clear up. Same results as I have posted before and continuing to improve. Only side effect that is new is dry eyes. My eyes get dry and then bloodshot, but I simply use eye drops to fix this problem. Hoping the dry eye thing gets better once I'm done (fingers crossed). Only one more month to go...thankfully!! Happy with my skin and ready to be done taking this drug. End of the road is in sight



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×